IJPAM: Volume 103, No. 3 (2015)
AND RIGHT K-COMPLETENESS
National School of Applied Sciences
P.O. Box 669, Oujda University
Matsi Laboratory, MOROCCO
Department of Mathematics
60000, Oujda Morocco, Matsi Laboratory, NOROCCO
60000, Oujda, MOROCCO
Abstract. By considering probabilistic quasi-(pseudo-)metric spaces, we introduce and study the concept of probabilistic Hausdorff quasi-(pseudo-)metric metric that extend the corresponding notions of probabilistic Hausdorff metric. Finally completeness property of this notion are explored.
Received: May 20, 2015
AMS Subject Classification: 54E70, 54A40, 54B20
Key Words and Phrases: probabilistic quasi-metric space, probabilistic Hausdorﬀ quasi-metric, right K-completeness
Download paper from here.
DOI: 10.12732/ijpam.v103i3.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 547 - 556